# SDR UALA2013031101402

- Difficulty date: March 10, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 43,408 hours, 10,648 cycles
- Engine: Pwa PW4052
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pawl
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L WON'T ARM.  FOUND DOOR 1L OUTSIDE SLIDE ARMING MECHANISM PAWL BROKEN REF  IPC 52-11-25-006 ITEM 680.  PART REPLACED AS PER AMM WITH PART PER AOG REQUEST.  DOOR SLIDE ARMING SEQUENCE ACCOMPLISHED SEVERAL TIMES WITH NO DISCREPANCY.  SYSTEM OK FOR SERVICE.
